Bad taste in mouth after Remicade?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

onedaymore
Regular Member


Date Joined Apr 2009
Total Posts : 111
   Posted 1/22/2010 9:33 PM (GMT -6)   
I had my first Remicade infusion today, and about halfway through, I got this horrible taste in my mouth. Like metal and vomit. It's been about 7 hours, and nothing seems to get rid of the taste. Has this happened to anyone else?
Diagnosed with Crohn's in 2008 at the age of 22.
Currently taking: Azathioprine, Pentasa, Zofran, Tramadol, Welchol, Promethazine, Ambien, Metoclopramide, Omeprazole, Hyoscyamine


KEANO
Regular Member


Date Joined Sep 2008
Total Posts : 76
   Posted 1/23/2010 12:54 PM (GMT -6)   

I always have a taste of metal after Remicade.  It usually lasts the whole day and im fine the next day.  It's not a nice taste but I can put up with it when I think of the positive things I am getting from Remicade e.g. no more perinal abcesses.

Hope this helps. smile

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, March 28, 2017 9:56 AM (GMT -6)
There are a total of 2,783,029 posts in 305,850 threads.
View Active Threads


Who's Online
This forum has 152164 registered members. Please welcome our newest member, Vipushan.
461 Guest(s), 27 Registered Member(s) are currently online.  Details
PeteZa, 81GyGuy, NM12, tickbite666, suzy-q, Ides, schoolpsych, island time, tennisplayer, RogiB, Kat1000, Loutucky, medstudent87, Girlie, winterwind, JohnBa, BJD55, owleyes, Louisiana Lymie, Cary1963, dogsblood, BOOGEE, bkwjww, Poppie, Nosila, NotQuiteAntonio, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer